Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 185160, 8 pages
http://dx.doi.org/10.1155/2011/185160
Research Article

A Note on the Inverse Moments for Nonnegative 𝜌 -Mixing Random Variables

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 24 June 2011; Accepted 15 July 2011

Academic Editor: Tetsuji Tokihiro

Copyright © 2011 Aiting Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Kolmogorov and U. A. Rozanov, “On the strong mixing conditions of a stationary Gaussian process,” Theory of Probability and Its Applications, vol. 2, pp. 222–227, 1960. View at Google Scholar
  2. D. A. Wooff, “Bounds on reciprocal moments with applications and developments in Stein estimation and post-stratification,” Journal of the Royal Statistical Society B, vol. 47, no. 2, pp. 362–371, 1985. View at Google Scholar · View at Zentralblatt MATH
  3. A. O. Pittenger, “Sharp mean-variance bounds for Jensen-type inequalities,” Statistics & Probability Letters, vol. 10, no. 2, pp. 91–94, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Marciniak and J. Wesołowski, “Asymptotic Eulerian expansions for binomial and negative binomial reciprocals,” Proceedings of the American Mathematical Society, vol. 127, no. 11, pp. 3329–3338, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Fujioka, “Asymptotic approximations of the inverse moment of the noncentral chi-squared variable,” Journal of the Japan Statistical Society, vol. 31, no. 1, pp. 99–109, 2001. View at Google Scholar · View at Zentralblatt MATH
  6. R. C. Gupta and O. Akman, “Statistical inference based on the length-biased data for the inverse Gaussian distribution,” Statistics A, vol. 31, no. 4, pp. 325–337, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Mendenhall and E. H. Lehman, Jr., “An approximation to the negative moments of the positive binomial useful in life testing,” Technometrics A, vol. 2, pp. 227–242, 1960. View at Google Scholar · View at Zentralblatt MATH
  8. C. M. Ramsay, “A note on random survivorship group benefits,” ASTIN Bulletin, vol. 23, pp. 149–156, 1993. View at Google Scholar
  9. A. Jurlewicz and K. Weron, “Relaxation of dynamically correlated clusters,” Journal of Non-Crystalline Solids, vol. 305, no. 1–3, pp. 112–121, 2002. View at Publisher · View at Google Scholar
  10. N. L. Garcia and J. L. Palacios, “On inverse moments of nonnegative random variables,” Statistics & Probability Letters, vol. 53, no. 3, pp. 235–239, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Kaluszka and A. Okolewski, “On Fatou-type lemma for monotone moments of weakly convergent random variables,” Statistics & Probability Letters, vol. 66, no. 1, pp. 45–50, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. H. Hu, Gui Jing Chen, X. J. Wang, and E. B. Chen, “On inverse moments of nonnegative weakly convergent random variables,” Acta Mathematicae Applicatae Sinica, vol. 30, no. 2, pp. 361–367, 2007. View at Google Scholar · View at Zentralblatt MATH
  13. T.-J. Wu, X. P. Shi, and B. Q. Miao, “Asymptotic approximation of inverse moments of nonnegative random variables,” Statistics & Probability Letters, vol. 79, no. 11, pp. 1366–1371, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. J. Wang, S. H. Hu, W. Z. Yang, and N. X. Ling, “Exponential inequalities and inverse moment for NOD sequence,” Statistics & Probability Letters, vol. 80, no. 5-6, pp. 452–461, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. X. P. Shi, Y. H. Wu, and Y. Liu, “A note on asymptotic approximations of inverse moments of nonnegative random variables,” Statistics & Probability Letters, vol. 80, no. 15-16, pp. 1260–1264, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. H. Sung, “On inverse moments for a class of nonnegative random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 823767, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. Shen, Y. Shi, W. Wang, and B. Han, “Bernstein-type inequality for weakly dependent sequence and its applications,” Revista Matematica Complutense, pp. 1–12, 2011. View at Publisher · View at Google Scholar
  18. Q. M. Shao, “Maximal inequalities for partial sums of ρ-mixing sequences,” The Annals of Probability, vol. 23, no. 2, pp. 948–965, 1995. View at Publisher · View at Google Scholar · View at MathSciNet